MathSciNet Relay Station
MathSciNet bibliographic data
MR327672 (48 #6014) 10F25
Schmidt, Wolfgang M. Approximation to algebraic numbers. Enseignement Math. (2) 17 (1971), 187–253.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement